• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Infinite transitivity on universal torsors

Journal of the London Mathematical Society. 2014. Vol. 89. No. 3. P. 762-778.
Arzhantsev I., Perepechko A. Y., Suess H.

Let X be an algebraic variety covered by open charts isomorphic to the affine space and q: X' \to X be the universal torsor over X. We prove that the automorphism group of the quasiaffine variety X' acts on X' infinitely transitively. Also we find wide classes of varieties X admitting such a covering.